Aa
Aa
A
A
A
Close
Avatar universal

pills 7 weeks 3 days

I'm getting worried now I had a scripted of larotabs for my back and I took one to two while pregnant and I didn't know I know some doctor's give them to pregnant woman for pain but I'm worried now
6 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Bump
Helpful - 0
Avatar universal
Bump?
Helpful - 0
Avatar universal
So everyone knows the scrip is gone I had one or two left while I was pregnant when I still didn't know
Helpful - 0
7019649 tn?1396792517
You will be fine. I had to take some for kidney stones. As long as it isn't for a long period of time and you weren't taking it in really high doses, your baby should be unaffected.
Helpful - 0
7019649 tn?1396792517
That is according to what my doctor told me, btw. I made sure to ask the risks since I knew I was pregnant, even though I didn't really have a choice in taking them at the time.
Helpful - 0
Avatar universal
Sweet thank you I was very worried
Helpful - 0
Have an Answer?

You are reading content posted in the Pregnancy Community

Top Pregnancy Answerers
13167 tn?1327194124
Austin, TX
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.